# SDR CA980608035

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Shattered
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

(CAN) CAPTAIN'S WINDOW SHATTERED IN-FLIGHT.  MAINTENANCE CHANGED WINDSHIELD AND WINDSHIELD HEAT CONTROLLER.
